Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 30 found articles
 
 
  Multivariate risk measures based on conditional expectation and systemic risk for Exponential Dispersion Models
 
 
Title: Multivariate risk measures based on conditional expectation and systemic risk for Exponential Dispersion Models
Author: Shushi, Tomer
Yao, Jing
Appeared in: Insurance
Paging: Volume 93 () nr. C pages 178-186
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands